# SDR SWAA2014112034337

- Difficulty date: November 2, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 36,093 hours, 24,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02002000
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN LENS CRACKED.  REPAIRED LENS IAW MM.
